# SDR 2010FA0000377

- Difficulty date: April 17, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 65B00726459
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK WAS FOUND ON THE UPPER LONGERON AND SKIN OF THE NR ENG LT SIDE COWL.
